American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Paul Willig. Property $L$ and direct integral decompositions of $W-\ast$algebras . Proc. Amer. Math. Soc. 30 (1971) 87-91. MR 0285920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Bruce A. Barnes. Irreducible algebras of operators which contain a minimal idempotent. . Proc. Amer. Math. Soc. 30 (1971) 337-342. MR 0290118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Paul Willig. Property $P$ and direct integral decomposition of $W\sp*$-algebras . Proc. Amer. Math. Soc. 29 (1971) 494-498. MR 0279600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] George R. Giellis. Trace-class for a Hilbert module . Proc. Amer. Math. Soc. 29 (1971) 63-68. MR 0276783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Milton Philip Olson. The selfadjoint operators of a von Neumann algebra form a conditionally complete lattice . Proc. Amer. Math. Soc. 28 (1971) 537-544. MR 0276788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John Bunce. A note on two-sided ideals in $C\sp*$-algebras . Proc. Amer. Math. Soc. 28 (1971) 635. MR 0276780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. R. Wogen. On special generators for properly infinite von Neumann algebras . Proc. Amer. Math. Soc. 28 (1971) 107-113. MR 0276790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] George A. Elliott. Ideal preserving automorphisms of postliminary $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 27 (1971) 107-109. MR 0268686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tage Bai Andersen. On multipliers and order-bounded operators in $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 25 (1970) 896-899. MR 0261364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Paul Willig. Properties $\Gamma $ and $L$ for type ${\rm II}\sb{1}$\ factors . Proc. Amer. Math. Soc. 25 (1970) 836-837. MR 0259630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Tamio Ono. A real analogue of the Gel\cprime fand-Neumark theorem . Proc. Amer. Math. Soc. 25 (1970) 159-160. MR 0257758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ellen Torrance. Maximal $C\sp{\ast} $-subalgebras of a Banach algebra . Proc. Amer. Math. Soc. 25 (1970) 622-624. MR 0259629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] John Bunce. Characters on singly generated $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 25 (1970) 297-303. MR 0259622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert R. Kallman. One-parameter groups of $\sp{\ast} $-automorphisms of $II\sb{1}$ von Neumann algebras . Proc. Amer. Math. Soc. 24 (1970) 336-340. MR 0251548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles A. Akemann. Separable representations of a $W\sp{\ast} $ algebra . Proc. Amer. Math. Soc. 24 (1970) 354-355. MR 0250080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Peter Rosenthal. Weakly closed maximal triangular algebras are hyperreducible . Proc. Amer. Math. Soc. 24 (1970) 220. MR 0248532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul Willig. $B(H)$ is very noncommutative . Proc. Amer. Math. Soc. 24 (1970) 204-205. MR 0248537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert R. Kallman. The strong-bounded topology on groups of automorphisms of a von Neumann algebra . Proc. Amer. Math. Soc. 23 (1969) 367-372. MR 0247489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] S. K. Berberian. Trace and the convex hull of the spectrum in a von Neumann algebra of finite class . Proc. Amer. Math. Soc. 23 (1969) 211-212. MR 0247484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bernard Russo. Isometries of the trace class . Proc. Amer. Math. Soc. 23 (1969) 213. MR 0247491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alan L. T. Paterson. Isometries between $B\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 22 (1969) 570-572. MR 0246137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Noboru Suzuki. On a weakly convergent sequence of normal functionals on a von Neumann algebra . Proc. Amer. Math. Soc. 22 (1969) 697-701. MR 0247494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Johan F. Aarnes and Richard V. Kadison. Pure states and approximate identities . Proc. Amer. Math. Soc. 21 (1969) 749-752. MR 0240633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] H. S. Collins and W. H. Summers. Some applications of Hewitt's factorization theorem . Proc. Amer. Math. Soc. 21 (1969) 727-733. MR 0240636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Masamichi Takesaki. Remarks on the reduction theory of von Neumann algebras . Proc. Amer. Math. Soc. 20 (1969) 434-438. MR 0239434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jacques Dixmier. Localization of a theorem of Glimm . Proc. Amer. Math. Soc. 19 (1968) 364-366. MR 0223904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Shôichirô Sakai. On the hyperfinite ${\rm II}\sb{1}$-factor . Proc. Amer. Math. Soc. 19 (1968) 589-591. MR 0226421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jun Tomiyama. A remark on representations of ${\rm CCR}$ algebras . Proc. Amer. Math. Soc. 19 (1968) 1506. MR 0232223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Clifford C. Brown. Errata to: ``On the finite measures on the closed subspaces of a Hilbert space'' . Proc. Amer. Math. Soc. 19 (1968) 1509. MR 0231208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Aubrey Wulfsohn. The primitive spectrum of a tensor product of $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 19 (1968) 1094-1096. MR 0231216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2